Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark about $\Lambda (p)$-sets and Rosenthal sets

Author: Daniel Li
Journal: Proc. Amer. Math. Soc. 126 (1998), 3329-3333
MSC (1991): Primary 43A46
MathSciNet review: 1459133
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exist $\Lambda (p)$-sets which are not Rosenthal sets.

Résumé. Il existe des ensembles $\Lambda (p)$ qui ne sont pas des ensembles de Rosenthal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A46

Retrieve articles in all journals with MSC (1991): 43A46

Additional Information

Daniel Li
Affiliation: Analyse Harmonique, Université Paris-Sud, Mathématiques, Bâtiment 425, 91405 Orsay, France; Equipe d’Analyse, Université Paris VI, 4 Place Jussieu, Boîte 186, 75252 Paris cedex 05, France
Address at time of publication: Université d’Artois, Faculté Jean Perrin, rue Jean Souvraz, SP 18, 62307 Lens Cedex, France

Keywords: $\Lambda (p)$-set, Rosenthal set, homogeneously distributed sequence
Received by editor(s): January 20, 1997
Received by editor(s) in revised form: April 1, 1997
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society